MathSciNet Relay Station
MathSciNet bibliographic data
MR2471100 (2009j:57014) 57M27 (57R58)
Ng, Lenhard; Ozsváth, Peter; Thurston, Dylan Transverse knots distinguished by knot Floer homology. J. Symplectic Geom. 6 (2008), no. 4, 461–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement